Liver injury and autoimmune hepatitis from "emergency authorized" experimental drugs
The specialty journal JOURNAL OF HEPATOLOGY provides insight into the mechanism of iatrogenic and political injury
Most vaccines are intentionally designed to trigger nonspecific inflammation via standard ingredients such as inflammogenic toxic metals such as aluminum, chemical adjuvants, and allergenic antibiotics; although the theoretical intention is to augment antibody production, the real (and always described as “rare”) clinical consequences include the triggering of various immunologic and inflammatory disorders and diseases.
Vaccination is the leading cause of unexplained medical coincidence; the reason that these consistent time-associated biologically plausible relationships remain “inexplicable” is because the prevailing power structures (politicians, medical organizations, journals, drug companies, mass media dependent on drug ads) do not want to admit their faults and liabilities. Most vaccines are intentionally designed to trigger nonspecific inflammation (eg, inflammogenic toxic metals, chemical adjuvants, and allergenic antibiotics are standard ingredients) as a means to augment the immune response which supposedly then leads to the production of “protective antibodies” even though such blood-borne antibodies (of IgG and IgM subclass) are physiologically incapable of providing protection at mucosal surfaces (the domain of IgA subclass antibodies and vitamin D-dependent antimicrobial peptides); furthermore, blood-borne IgG and IgM antibodies are incapable of encountering a virus such as Cv19 that spreads by cell-to-cell transmission rather than hematogenous transmission. The great irony of the vaccine paradigm is that these drugs are government-authorized and government-endorsed via the mythology of “protective antibodies” and then those same authorizing and endorsing government agencies publicly declare that such antibodies are worthless.
Autoimmune hepatitis after COVID-19 vaccine - more than a coincidence
J Autoimmun 2021 Dec;125:102741. doi: 10.1016/j.jaut.2021.102741. Epub 2021 Oct 26.
Hepatitis C Virus Reactivation Following COVID-19 Vaccination
Int Med Case Rep J. 2021; 14: 573–576. doi: 10.2147/IMCRJ.S328482
Unexplained liver test elevations after SARS-CoV-2 vaccination
Published: March 10, 2022 DOI: 10.1016/j.jhep.2022.02.014
Acute liver failure after vaccination against of COVID-19; a case report and review literature
“Case presentation: We report a case of hepatic artery occlusion after the first dose vaccination by ChAdOx1nCov-19. The patient was a health care worker, aged 34-year old. Past medical history was unremarkable and had not used heparin. Over the next couple of days after the vaccination, he reported headache, nausea, and dizziness as well as abdominal pain. His general status and the laboratories studies deteriorate quickly by increasing liver enzymes and severe coagulopathy. Clinically he had presented acute hepatic failure. He had been received blood products, prednisolone pulse along with broad antibiotics without benefit. He died on the sixth day.”
Drug-induced hepatitis after Sinopharm COVID-19 vaccination: A case study of a 62-year-old patient
Int J Surg Case Rep. 2022 Apr; 93: 106926. doi: 10.1016/j.ijscr.2022.106926 PMCID: PMC8906165 PMID: 35284210
Several cases of hepatitis have been reported after COVID-19 vaccines, but almost all of them were diagnosed as autoimmune hepatitis, triggered by COVID-19 mRNA or viral vector vaccines but the present case is one of the first reported cases of hepatitis after Sinopharm vaccine, an inactivated virus COVID-19 vaccine. Spontaneous decrease in liver enzyme levels, without corticosteroids therapy, is against to the diagnosis of autoimmune hepatitis in other reported cases.
Considering the microscopic findings, along with the negative serologic studies for viral and autoimmune hepatitis, and by ruling out of other causes of hepatitis like COVID-19 or other viral infections, a probable relation between liver injury and Sinopharm vaccine may be interpreted.
DrV’s Newsletter, Notes, Essays, Articles, Videos, and Book Chapters is a reader-supported publication. To receive new posts and support my work, consider becoming a free or paid subscriber.
SARS-CoV-2 vaccination can elicit a CD8 T-cell dominant hepatitis
J Hepatol 2022 Apr 21;S0168-8278(22)00234-3. doi: 10.1016/j.jhep.2022.03.040
Probable autoimmune hepatitis reactivated after COVID-19 vaccination
Gastroenterol Hepatol. 2022 Apr; 45: 115–116. doi: 10.1016/j.gastrohep.2021.10.002
Autoimmune hepatitis triggered by SARS-CoV-2 vaccination
J Autoimmun. 2021 Sep; 123: 102710. doi: 10.1016/j.jaut.2021.102710